欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
Tail Behavior of Threshold Models with Innovations in the Domain of Attraction of the Double Exponential Distribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 515-520
       
 
Surface Wave Propagation in a Generalized Thermoelastic Material with Voids

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 521-526
       
 
Solving Large Scale Unconstrained Minimization Problems by a New ODE Numerical Integration Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 527-532
       
 
Estimate of Multiple Attracing Domains for Cohen-Grossberg Neural Network with Distributed Delays

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 533-540
       
 
Pressure/Saturation System for Immiscible Two-Phase Flow: Uniqueness Revisited

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 541-550
       
 
Multi-Item EOQ Model with Both Demand-Dependent Unit Cost and Varying Leading Time via Geometric Programming

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 551-555
       
 
Compactness, Contractibility and Fixed Point Properties of the Pareto Sets in Multi-Objective Programming

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 556-561
       
 
Two Theorems about Nilpotent Subgroup

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 562-564
       
 
Pulse-Width Pulse-Frequency Based Optimal Controller Design for Kinetic Kill Vehicle Attitude Tracking Control

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 565-574
       
 
The Role of Space Dimension on the Blow up for a Reaction-Diffusion Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 5 Page: 575-578